# SDR CALA2017121304418

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 101,073 hours, 15,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE LT AFT FUSELAGE EMERGENCY LIGHT FWD OF L4 DOOR IS INOP. REMOVED AND REPLACED LT AFT FUSELAGE EMERGENCY LIGHT FWD OF L4 DOOR IAW AMM 33-51-06-902-082. OPS CHECK GOOD.
